zbMATH — the first resource for mathematics

Complete convergence of weighted sums for \(\rho *\)-mixing sequence of random variables. (English) Zbl 1155.60316
Summary: For an identically distributed \(\rho *\)-mixing sequence of random variables \(\{X_n,n\geq 1\}\), conditions are imposed on the coefficients that imply complete convergence of the weighted sums. A Marcinkiewicz-Zygmund type strong law of large numbers is also obtained.

60F15 Strong limit theorems
Full Text: DOI
[1] Bradley, R.C., On the spectral density and asymptotic normality of weakly dependent random fields, J. theoret. probab., 5, 355-373, (1992) · Zbl 0787.60059
[2] Bradley, R.C., Equivalent mixing conditions for random fields, Ann. probab., 21, 1921-1926, (1993) · Zbl 0793.60053
[3] Bryc, W.; Smolenski, W., Moment conditions for almost sure convergence of weakly correlated random variables, Proc. amer. math. soc., 119, 629-635, (1993) · Zbl 0785.60018
[4] Miller, C., Three theorems on \(\rho \ast\)-mixing random fields, J. theoret. probab., 7, 867-882, (1994) · Zbl 0807.60049
[5] Peligrad, M., Maximum of partial sums and invariance principle for a class of weakly dependent random variables, Proc. amer. math. soc., 126, 1181-1189, (1998) · Zbl 0899.60044
[6] Peligrad, M.; Gut, A., Almost-sure results for a class of dependent random variables, J. theoret. probab., 12, 87-104, (1999) · Zbl 0928.60025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.